# SDR QXEA200400403

- Difficulty date: June 3, 2004
- Submitted: June 8, 2004
- Operation: Air carrier
- Aircraft: N603QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10011
- Aircraft time: 6,336 hours, 4,789 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Warning Light
- Condition: Illuminated
- Location: Zone 200
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EUG - ON FLIGHT NUMBER 2545, AFT CARGO SMOKE DETECTOR CAUTION MESSAGE.  C/W CRJ 700 FIM TASK 26-15-01-810-801-A01.  NO CAUTION MESSAGES DISPLAYED.  AIRCRAFT RETURNED TO SERVICE.
